MathSciNet Relay Station
MathSciNet bibliographic data
MR1707497 (2001b:03046) 03E05 (03E35 03E75 54D70)
Balogh, Z. T.; Davis, S. W.; Just, W.; Shelah, S.; Szeptycki, P. J. Strongly almost disjoint sets and weakly uniform bases. Trans. Amer. Math. Soc. 352 (2000), no. 11, 4971–4987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement